RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 5(251), Pages 157–158 (Mi umn2217)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The limit distribution of deviations in the sense of Hellinger distance of nuclear estimates of probability density

R. M. Absava


Full text: PDF file (116 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1986, 41:5, 123–124

Bibliographic databases:

MSC: 60Exx, 62G07, 60Fxx, 60B12
Received: 10.08.1985

Citation: R. M. Absava, “The limit distribution of deviations in the sense of Hellinger distance of nuclear estimates of probability density”, Uspekhi Mat. Nauk, 41:5(251) (1986), 157–158; Russian Math. Surveys, 41:5 (1986), 123–124

Citation in format AMSBIB
\Bibitem{Abs86}
\by R.~M.~Absava
\paper The~limit distribution of deviations in the sense of Hellinger distance of nuclear estimates of probability density
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 5(251)
\pages 157--158
\mathnet{http://mi.mathnet.ru/umn2217}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=878330}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1986RuMaS..41..123A}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 5
\pages 123--124
\crossref{https://doi.org/10.1070/RM1986v041n05ABEH003426}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J565900006}


Linking options:
  • http://mi.mathnet.ru/eng/umn2217
  • http://mi.mathnet.ru/eng/umn/v41/i5/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:159
    Full text:64
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019